MAUDE Adverse Event Report: CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 14FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 14FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884715148
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported when reviewing the gastrostomy tube, a slight rupture is observed along the white line (tungsten).
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) was reviewed, and no discrepancy was found according to the failure mode reported.A sample analysis could not be performed because no sample was available for evaluation.One (1) photo was provided showing a small portion of a tube.From the photo it can be determined that the sample provided is not the reported product code.The reported code does not have a white line in the tube.The complaint will be reopened if a sample is received.Based on the present information, because no sample was received, and the photo provided does not correspond to the reported product code, a possible root cause cannot be determined nor found to be related to the manufacturing process.Current process and controls were found properly followed, including sub-assemblies, finished product assembly, packaging and inspections performed to the product.There were no abnormal conditions found that could trigger the reported condition.No further action is required at this time.This complaint will be used for tracking and trending purposes.

Brand Name
GSTRO FEED TBE W/Y PRT 14FR
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key14999396
Report Number9612030-2022-03312
Device Sequence Number1737831
Product Code KNT
UDI-Device Identifier10884521007222
UDI-Public10884521007222
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 08/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884715148
Device Catalogue Number8884715148
Device Lot Number2108936564
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/08/2022
Supplement Date Received by Manufacturer07/08/2022
Initial Report FDA Received Date07/13/2022
Supplement Report FDA Received Date08/11/2022
Date Device Manufactured04/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown